Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Cymbalta. Have chronic osteoarthritis. Having side effects like fatigue, dizziness. Stiffness in neck, headache. Normal?

I have been taking Cymbalta for a week and 3 days. Only 30 mg. I have acronic osteo arthritis . I am having some of the side effects listed, fatigue , dizzy, but those seem to be going away. My problem is that I have pain at the top of my neck, base of my head. Like a stiff neck and back of the head headache . Is this normal?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You have mentioned that you are having some mild side effects such as fatigue, diziness, etc. which are subsiding. Headache can also be a common side effect of the medication.

However, your symptoms such as stiffness and pain over the neck are unlikely to be related to the side effects of Cymbalta, and could be indicative of some other problem like a cervical spondylosis. I would suggest that you see a doctor for a physical examination, and further investigations (like a cervical spine Xray).

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor